Overview

Uses of Unflem MF Suspension
Unflem MF Suspension is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
Unflem MF Suspension side effects
Common
No common side effects seen
How to use Unflem MF Suspension
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Unflem MF Suspension is to be taken with food.
How Unflem MF Suspension works
Unflem MF Suspension is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
Unflem MF Suspension related warnings
Alcohol
CAUTION
Taking Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
SAFE
Unflem MF Suspension is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Lactation
SAFE
Unflem MF Suspension is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Unflem MF Suspension does not usually affect your ability to drive.
Kidney
Unflem MF Suspension should be used with caution in patients with severe kidney disease. Dose adjustment of Unflem MF Suspension may be needed. Please consult your doctor.
However, Unflem MF Suspension contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Unflem MF Suspension should be used with caution in patients with liver disease. Dose adjustment of Unflem MF Suspension may be needed. Please consult your doctor.
However, the use of Unflem MF Suspension is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Unflem MF Suspension
P 125 Suspension
Apex Laboratories Pvt Ltd
₹0.36/ml of Suspension
save 49%
Sumo L 125 Suspension
Alkem Laboratories Ltd
₹0.35/ml of Oral Suspension
save 50%
T-98 Paediatric Suspension
Mankind Pharma Ltd
₹0.35/ml of Oral Suspension
save 50%
Pyrigesic Drops
East India Pharmaceutical Works Ltd
₹0.35/ml of Oral Suspension
save 51%
₹0.36/ml of Oral Suspension
save 49%

Expert Advice

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Unflem MF Suspension and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Unflem MF Suspension using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Unflem MF Suspension as it may cause liver damage.

Interaction with Drugs

Taking Unflem MF with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Pyregin, Algin
LIFE-THREATENING
Brand(s): Flanil
LIFE-THREATENING
Brand(s): Ready Rinse
LIFE-THREATENING
Brand(s): Nimsun, Abinim, Nimulis
LIFE-THREATENING
Brand(s): Coxbact, Rifacure, Rifacil
MODERATE
MINOR
Brand(s): Clorocin, Vecol, Sitamycetine
MINOR
Brand(s): Dindevan
MINOR
Brand(s): Sofarin
MINOR
Brand(s): Metromide, Vomitrac, Zerinorm
MINOR

Patient Concerns

Questions Related to Unflem MF

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Unflem MF Suspension?

User Feedback


FAQs

Q. Can I take Unflem MF with vitamin B complex?
Yes, Unflem MF can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Unflem MF helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Unflem MF use associated with Helicobacter pylori infection?
No, Unflem MF use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Unflem MF as compared to other pain killers.
Q. Can I take Unflem MF if I have hepatitis?
Unflem MF is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Unflem MF is metabolized in the liver, so, consult your doctor before taking Unflem MF if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. Can anyone be allergic to Unflem MF?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Unflem MF. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Unflem MF if you have such symptoms and immediately consult your doctor.
Q. What are the serious side effects of taking excess Unflem MF?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Unflem MF. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
Q. Can I take Unflem MF with warfarin?
Unflem MF is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Unflem MF can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can vitamin D be taken safely with Unflem MF?
Yes, vitamin D can be taken with Unflem MF. Patients with osteoarthritis who are on vitamin D and calcium may need to take Unflem MF for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. How beneficial is to use Unflem MF with diclofenac?
Unflem MF and Diclofenac might be given together in case of fever and pain. Unflem MF has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, hea<br>rtburn, and stomach ulcers and bleeding.
Q. What happens if you take an overdose of Unflem MF?
Overdose of Unflem MF can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can I take Unflem MF with amoxicillin?
Unflem MF and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Unflem MF is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Can I take Unflem MF with Azithromycin?
Unflem MF and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Unflem MF is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does Unflem MF affect the liver?
Use of Unflem MF for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Unflem MF from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Does Unflem MF have side effects?
Unflem MF is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Unflem MF.
Q. Does Unflem MF treat sore-throat, flu or cold?
Unflem MF does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Is it safe to take Unflem MF with Tramadol?
Yes, Unflem MF can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can a patient with high blood pressure take Unflem MF?
Occasional use of Unflem MF is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Unflem MF belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Is Unflem MF safe to use?
Unflem MF is safe to use in the dose that advised by the doctor. Using this medicine in more than recommended doses can damage your liver and cause serious harm.
Q. Can I take Unflem MF with homeopathic medicine?
Ask your doctor before taking Unflem MF with homeopathic medicine as there is no information available on this.
Q. How long does Unflem MF takes to work?
Unflem MF takes around 30-45 min to start working and show its effects.
Q. What is the recommended dose of Unflem MF?
In adults, the usual dose is 1-2 tablets i.e 500mg or 650mg. The minimum dosing interval should be of 4 hours between the doses. The total dose should not exceed 4g per day.
Q. Can the use of Unflem MF make me feel sleepy?
No, Unflem MF does not cause sleepiness.
Q. How much Unflem MF can you take in a day?
In adults, the total dose of Unflem MF should not exceed 4g per day. In children, the maximum dose should not exceed 60mg/kg in a day.
Q. When will I feel better after taking Unflem MF?
Unflem MF begins to ease pain and reduces fever in about 45 minutes after a dose is taken. Its effects last for about 5 hours.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 25th Jul 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
"Corona House", Block C, Mondeal Business Park, Near Gurudwara,, S. G. Highway, Thaltej, Thaltej, Ahmedabad, Gujarat 380059
One of the following licensed pharmacy from the nearest location with deliver Unflem MF Suspension. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: APT, OWP, MDI, MJT, RPA, KHP, JSL, EMB, GMA, BMJ, AFT, GHR, DZY, AAY, ISI, KHS, STA, AXM, LAG, TPN, SMN, 2ML, BHC, KHH, EVP, RSS, MKE, NPS, ATH, ALC, ESY, SGA, GFL, HTV, BDI, SHD, PMA, SDM, ATL, 1MH, GEO, MDN, RHL, ZPR, MBP, GPT, IPL, NNP, IPP, RUS, NLP, QLF, HSM, PRT, STS, PRL, SPD, SVH, PRE, AVS, HNP, FRS, MTM, JLI, DHP, HTS, AGC, MPC, HLP, HSP, NDP, GNC, RYL, NLG, O4O, SYN, CMC, IAH, AMM, XMX, KMC, USF, BHM, ANT, NXT, SBA, PNT, BHP, BHA, SYS, RVA, SCH, DPP, EPS, MTD, WHP, ZEL, CZT, BJP, RTN, KIM, ARD, VSC, AVW, NEO, SGC, AVL, RWP, GBL, DFP, SBC, HBV, BSN, TAP, TAT, PAP, NSM, VJS, SAF, NNH, AHP, NLC, BSL, AVC, RSA, TOM, NCH, RTL, RRP, ENP, RHS, SCP, SLC, FIP, SGN, SWP, MGL, SSI, ANP, EQN, WPL, PPR, CNE, WAD, CRN, TRP, PIC, FDM, CHP, GVP, KBC, SOF, SNG, OLT, EPR, FRM, NEW, SBN, VUR, SGH, SHA, OHM, AGT, FGH, PLT, JIV, JVN, SSS, PME, SBL, BBS, PTI, PSF, DVH, MDO, HLT, DPL, VSL, BGS, DAD, ADE, MSD, BHS, CMD, DRA, SPV, HEX, ADT, DAO, ANS, TNH, DYG, MOM, PVP, ALY, BMR, EAN, AVB, ADF, KLC, ATP, BRC, LHA, SIP, HPC, PSE, RDH, SWA, LCC, NVY, TYN, MNS, SDE, OMV, THR, GGL, GPL, SSR, VHP, FTP, PEN, OWI, SNL, RWL, SHG, BAP, NVL, UMP, VAF, HIP, SNH, BDN, SHC, ERS, RPI, JHC, AMH, WSI, JVO, PRC, APS, KAL, TPS, JJE, SHN, DLP, BES, AYN, OIP, KHC, HZF, SVS, UBR, NTL, SPF, GTF, CSE, CPK, MMF, NSL, GPP, STO, NFP, UPA, RMR, LKK, BIO, GLD, NAS, GBC, AAA, WDE, HGI, BBN, KNH, RVC, HCP, USM, EEC, BLS, BLE, OWN, KCI, VDH, PTP, KIS, RPC, 9MM, GDA, ZNT, DHR, ABL, ENV, HAT, RPP, UHP, SIO, NPH, VTR, GBB, SAH, MIP, GTC, NRP, BJR, HHH, LHP, HMP, NXG, SJP, VEM, MLC, SLN, MKT, LIP, OBS, SAA, CTP, 4IT, ARV, CLT, KHD, MIL, PRN, XPR, RKS, MFN, PHN, PNQ, VOP, DGN, ZVO, RHW, ABP, MRS, BNC, AMR, LMS, NTB, JBT, GHC, TSC, THP, QTM, NBG, TSS, AYU, VMH, SRG, SMS, VVN, BNT, RGH, RDR, KRR, WHL, MDH, ZVP, BLP, GHP, BTM, PWN, RAC, HNF, DYL, PHC, IMC, NSF, MAP, OWT, SRS, HWS, IAD, AAR, DLY
MRP
42.35
60 ml in 1 bottle
ADD TO CART
Best Price ₹33.88
20% OFF
Use Coupon HEALTH1020 during checkout